# SDR MWEA00554

- Difficulty date: July 18, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 44,360 hours, 29,722 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 995776728
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD D-6 TOP SURFACE EDGE LIP HAS CHAFE DAMAGE AT STATION 746.  MAINTENANCE REPAIRED DAMAGE BY REINFORCED FIBERGLASS REPAIR.
